# SDR AALA202101099004

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 21,201 hours, 8,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR 4L DISARM AND LOW PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.  WHEN ARMED INDICATING AND CREW ALERTING SYSTEM SHOWS ARMED.  SERVICED 4L DOOR ASSIST BOTTLE, PER AMM 52-22-00.
